# SDR C8GA201000043

- Difficulty date: August 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT IN THE AFT CARGO COMPARTMENT NR 2 DOOR 2ND WEB FROM LOWER EDGE, APPROX 24" FROM FWD EDGE OF DOOR IS CORRODED. CUT OUT DAMAGE 10" X 4.5"' FABRICATED FILLER FROM 7075 T6 .063"10" X 4.5", FABRICATED DOUBLER FROM 7075 T6, .071". INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
